Institut für Mathematik

Dr. Davide Schipani

Institut für Mathematik
Universität Zürich
Winterthurerstrasse 190
CH-8057 Zürich

E-Mail:
Tel.: +41 44 635 58 92
Fax: +41 44 635 57 06
Büro: Y27J06

Vita

Vita

Publikationen

A. Neri, J. Rosenthal, D. Schipani
Fuzzy Authentication using Rank Distance
In: Proceedings of the 2nd Workshop on Communication Security. WCS 2017. Lecture Notes in Electrical Engineering, Springer, pp. 97--108. PDF   https://doi.org/10.1007/978-3-319-59265-7_7

J. A. Lopez Ramos, J. Rosenthal, D. Schipani, R. Schnyder
An Application of Group Theory in Confidential Network Communications
Mathematical Methods in the Applied Sciences, doi: 10.1002/mma.4244. PDF  

M. Elia, D. Schipani
Involutions, Trace Maps, and Pseudorandom Numbers
to appear in Journal of Discrete Mathematical Sciences and Cryptography PDF  

F. Marigo, D. Schipani
Remarks on Frankl's conjecture
PDF

J. A. Lopez Ramos, J. Rosenthal, D. Schipani, R. Schnyder
Group key management based on semigroup actions
Journal of Algebra and its applications, Vol. 16. PDF  

R. Schnyder, J. A. Lopez Ramos, J. Rosenthal, D. Schipani
An Active Attack on a Multiparty Key Exchange Protocol
Journal of Algebra Combinatorics Discrete Structures and Applications, 3(1), 2016, pp.31-36 PDF  

G. Micheli, D. Schipani
On Canonical Subfield Preserving Polynomials.
Acta Arithmetica, Vol. 166, 2014, pp. 23-32. PDF  

M. Baldi, M. Bianchi, F. Chiaraluce, J. Rosenthal, D. Schipani
Using LDGM Codes and Sparse Syndromes to Achieve Digital Signatures
Lecture Notes in Computer Science Volume 7932, 2013, pp. 1-15. PDF  

K. Marshall, D. Schipani, A.-L. Horlemann, J. Rosenthal
Subspace Fuzzy Vault,
Springer Lecture Notes in Electrical Engineering, Vol. 358, pp. 163-172. PDF  

F. Fontein, K. Marshall, J. Rosenthal, D. Schipani, A.-L. Horlemann
On Burst Error Correction and Storage Security of Noisy Data,
Proceedings of the 20th International Symposium on Mathematical Theory of Networks and Systems MTNS, pp. 1-7, Melbourne, Australia, 2012. PDF  

M. Elia, D. Schipani
On the Rabin signature,
Journal of Discrete Mathematical Sciences & Cryptography, Vol. 16(6), 2013, pp. 367-378. PDF  

M. Elia, M. Piva, D. Schipani
The Rabin cryptosystem revisited,
in Applicable Algebra in Engineering, Communication and Computing, Vol. 26(3), 2015, pp. 251-275. PDF  

M. Baldi, M. Bianchi, F. Chiaraluce, J. Rosenthal, D. Schipani
Enhanced public key security for the McEliece cryptosystem,
Journal of Cryptology, 29(1), 2016, pp. 1-27. PDF  

M. Baldi, M. Bianchi, F. Chiaraluce, J. Rosenthal, D. Schipani
On fuzzy syndrome hashing with LDPC coding,
Proceedings of the 4th International Symposium on Applied Sciences in Biomedical and Communication Technologies, ISABEL '11, pp. 24:1-24:5, New York, NY, USA, 2011. ACM. PDF  

D. Schipani, M. Elia
Additive decompositions induced by multiplicative characters over finite fields,
in Theory and Applications of Finite Fields, Contemporary Mathematics, vol. 579, Amer. Math. Soc., Providence, RI, 2012, pp. 179-186. PDF  

J.A. Alvarez-Bermejo, J. A. Lopez Ramos, J. Rosenthal, D. Schipani
Managing key multicasting through orthogonal systems,
Journal of Discrete Mathematical Sciences and Cryptography, 20(8), 1721-1740. PDF  

D. Schipani, M. Elia, J. Rosenthal
On the Decoding Complexity of Cyclic Codes Up to the BCH Bound,
IEEE International Symposium on Information Theory 2011, Saint Petersburg, Russia, pp. 835-839. PDF  

M. Elia, J. Rosenthal, D. Schipani
Polynomial evaluation over finite fields: new algorithms and complexity bounds,
Applicable Algebra in Engineering, Communication and Computing, 2012, Vol. 23(3), pp.129-141. PDF  

D. Schipani, M. Elia, J. Rosenthal
Efficient evaluations of polynomials over finite fields,
Proceedings of 2011 Australian Communications Theory Workshop, Melbourne, Australia, pp. 154-157. PDF  

D. Schipani, M. Elia
Gauss sums of cubic characters over $F_{p^r}$, $p$ odd,
Bulletin of the Polish Academy of Sciences, Ser. Mathematics, Vol. 60(1), 2012, pp.1-19. PDF  

M. Elia, D. Schipani
Improvements on Cantor-Zassenhaus Factorization Algorithm,
Mathematica Bohemica, Vol. 140, No. 3, pp. 271-290. PDF  

D. Schipani, M. Elia
Gauss Sums of the Cubic Character over $GF(2^m)$: an elementary derivation,
Bulletin of the Polish Academy of Sciences, Ser. Mathematics, Vol. 59(1), 2011, pp.11-18. PDF  

D. Schipani
Generalized Riemann hypotheses: sufficient and equivalent criteria,
JP Journal of Algebra, Number Theory and Applications, 19(2), 2010, pp.203-214. PDF  

D. Schipani
Sufficient and equivalent criteria for the Riemann Hypothesis,
Moscow Journal of Combinatorics and Number Theory Vol. 1(4), 2011, pp. 92-112. PDF  

D. Schipani
Zeros of the Hurwitz zeta function in the interval (0,1),
Journal of Combinatorics and Number Theory, Vol. 3(1), 2011, pp.71-74. PDF  

D. Schipani, J. Rosenthal
Coding solutions for the secure biometric storage problem,
Proceedings of the IEEE Information Theory Workshop 2010, Dublin, Ireland, pp.1-4. PDF